Inequalities for derivatives and their applications VF Babenko, NP Korneichuk, VA Kofanov, SA Pichugov Naukova dumka, Kyiv, 2003 | 162 | 2003 |
Inequalities of Kolmogorov type and some their applications in approximation theory VF Babenko, VA Kofanov, SA Pichugov Rendiconti del Circolo Matematico di Palermo. Serie II, Suppl 52, 223-237, 1998 | 48 | 1998 |
Comparison of rearrangement and Kolmogorov–Nagy type inequalities for periodic functions VF Babenko, VA Kofanov, SA Pichugov Approximation theory: A volume dedicated to Blagovest Sendov, 24-53, 2002 | 43 | 2002 |
Multivariate inequalities of Kolmogorov type and their applications VF Babenko, VA Kofanov, SA Pichugov Multivariate approximation and splines, 1-12, 1997 | 35 | 1997 |
Inequalities for norms of intermediate derivatives of periodic functions and their applications VF Babenko, VA Kofanov, SA Pichugov East J. Approx 3 (3), 351-376, 1997 | 34 | 1997 |
Sharp upper bounds of norms of functions and their derivatives on classes of functions with given comparison function VA Kofanov Ukr. Mat. Zh 63 (7), 969, 2011 | 22 | 2011 |
Inequalities of different metrics for differentiable periodic functions VA Kofanov Ukr. Mat. Zh 67, 202-212, 2015 | 17 | 2015 |
On some extremal problems of different metrics for differentiable functions on the axis VA Kofanov Ukrainian Mathematical Journal 61 (6), 908-922, 2009 | 16 | 2009 |
Some extremal problems various metrics and sharp inequalities of Nagy-Kolmogorov type VA Kofanov East. J. Approx 16 (4), 313-334, 2010 | 15 | 2010 |
Comparison of exact constants in inequalities for derivatives of functions defined on the real axis and a circle VF Babenko, VA Kofanov, SA Pichugov Ukrainian Mathematical Journal 55 (5), 699-711, 2003 | 14 | 2003 |
Neravenstva dlq proyzvodn¥ x y yx pryloΩenyq VF Babenko, NP Kornejçuk, VA Kofanov, SA Pyçuhov Kyev: Nauk. dumka, 2003 | 13 | 2003 |
Sharp Remez-type inequalities for differentiable periodic functions, polynomials and splines VA Kofanov Ukrains’ kyi Matematychnyi Zhurnal 68 (2), 227-240, 2016 | 12 | 2016 |
Sharp inequalities of Bernstein and Kolmogorov type VA Kofanov EAST JOURNAL OF APPROXIMATIONS 11 (2), 131, 2005 | 12 | 2005 |
On exact inequalities of Kolmogorov type VA Kofanov Журнал математической физики, анализа, геометрии 9 (3), 412-419, 2002 | 12 | 2002 |
Nonsymmetric approximation of classes of differentiable functions by algebraic polynomials in the mean ВФ Бабенко, ВА Кофанов Analysis Mathematica 14, 193-217, 1988 | 11 | 1988 |
Inequalities for derivatives of functions on an axis with nonsymmetrically bounded higher derivatives VA Kofanov Ukrainian Mathematical Journal 64 (5), 721-736, 2012 | 10 | 2012 |
Approximation in the mean of classes of differentiable functions by algebraic polynomials VA Kofanov Mathematics of the USSR-Izvestiya 23 (2), 353, 1984 | 10 | 1984 |
Неравенства для непериодических сплайнов на действительной оси и их производных ВО Кофанов Ukrains’ kyi Matematychnyi Zhurnal 66 (2), 216-225, 2014 | 8 | 2014 |
On the exact inequalities of Kolmogorov type and some of their applications VF Babenko, VA Kofanov, SA Pichugov New Approaches in Nonlinear Analysis, 9-50, 1999 | 7 | 1999 |
On additive inequalities for intermediate derivatives of functions given on a finite interval VF Babenko, VA Kofanov, SA Pichugov Ukrainian Mathematical Journal 49 (5), 685-696, 1997 | 7 | 1997 |